# SDR 20010410AP004

- Difficulty date: February 22, 2001
- Submitted: February 22, 2001
- Operation: General aviation
- Aircraft: N3621C
- Make and model: Cessna R182
- Aircraft serial: 0280
- Aircraft time: 2,249 hours
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 073261110
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 2,249 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING AN ANNUAL INSPECTION FOUND THE RT HORIZONTAL STABILIZER INBOARD LEADING EDGE RIB CRACKED.  DETECTED CRACK DUE TO EXCESSIVE SKIN PLAY AT RIB AND A WORKING FASTNER.  CONFIRMED CRACK USING A BORESCOPE. DISASSEMBLED THE EMPENNAGE ENOUGH TO FACILITATE RIB REPLACEMENT.
